# SDR SWIA202054825

- Difficulty date: December 1, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RADIUS OF UPPER SURFACE ON STRINGER 19R JUST FWD OF FS 661.00 + 90.  C-CHECK RO 12/26/2020.  REPAIRED CORROSION IN RADIUS OF UPPER SURFACE ON STRINGER 19R JUST FWD OF FS 661.00 + 90.  REWORK WITHIN LIMITS, REF REO.  ALL ASSOCIATED CHECKS C/W, NO DEFECTS NOTED AT THIS TIME.  SEE CONTINUATION CARD FOR FURTHER DETAILS ON MAINTENANCE PERFORMED.  SKYWEST TASKCARD C/W.
